# SDR SWIA202056373

- Difficulty date: December 19, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130524
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LE SKIN IS CHAFED IN NUMEROUS LOCATIONS IB TO OB.  (C-CHECK) RO 2/21/2021.  REMOVED DAMAGED RT AILERON UPPER SKIN PANEL AND INSTALLED A NEW SERVICEABLE PANEL IAW CRJ 200 SRM 51-42-06 AND 51-42-21.
